MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 21AJ-501
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 21mm sjm masters series mechanical heart valve was chosen for a procedure.During the operation, the valve leaflets were stuck.An unknown size mechanical heart valve was chosen and completed the procedure.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of incomplete coaptation was reported.A returned device assessment could not be performed as the device was not returned for analysis.As the event is not reportable, a letter is not requested and there is no indication of a product issue, no device history record or lot specific similar complaint review is required.Based on available information and without the device to analyze, the cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on 27 jan 2026, a 21mm sjm masters series mechanical heart valve was chosen for a procedure.The leaflet function was tested with a plastic hose.During the operation, the valve leaflets were stuck.An unknown size mechanical heart valve was chosen and completed the procedure while patient on bypass.There was no delay in the procedure.The patient was reported stable.

Brand Name
MASTERS SERIES MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24401860
Report Number2135147-2026-01049
Device Sequence Number21269361
Product Code LWQ
UDI-Device Identifier05415067043016
UDI-Public(01)05415067043016(17)260131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number21AJ-501
Device Catalogue Number21AJ-501
Device Lot Number7825996
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown